# SDR GTIA2019031803233

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 17,256 hours, 7,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Discharged
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY OPERATION CYLINED DISCHARGED ( DOOR ASSIST)-REPLACED DIAPHRAGM AND SERVICES DOOR ASSIST BOTTLE IAW AMM 52-10-00.
